# SDR ASOA2012083002147

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL HAS 1 EA FASTENER HOLE WITH MINOR CORROSION AROUND RIVET THAT ATTACHES TO NUTPLATE AT FS 589.00+6 AT LBL 45.  FOUND CARGO DOOR LOWER SILL CORRODED BEYOND LIMITS IAW SRM 53-00-00.  REMOVED DAMAGED SILL IAW SRM 51-42-06, 51-42-10 AND 51-42-21.   CUT PART FOR CABLE REINSTALLATION, LOCATED FASTENER HOLES IN SILL. ALL WORK WAS IAW REO 601R-53-61-1574.
